All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Ranjit Vohra
 
''Preferences with Open Graphs: A New Result''
( 2014, Vol. 34 No.4 )
 
 
We provide a new characterization of binary relations that have an open graph. This result is applicable to any binary relation on any topological space. The relationship of this new theorem to several known results for binary relations used for preference representation, namely strict partial orders (SPOs), weak orders (WOs), and preorders is described.
 
 
Keywords: Binary relations, Open graph, Partial order, Strict partial order, Continuous binary relations, Preferences
JEL: C6 - Mathematical Methods and Programming: General
D7 - Analysis of Collective Decision-Making: General
 
Manuscript Received : Sep 08 2014 Manuscript Accepted : Oct 24 2014

  This abstract has been downloaded 602 times                The Full PDF of this paper has been downloaded 104267 times